# SDR DALA2016111708891

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN CABIN STRINGER 9L STRINGER CLIP IS CRACKED AT STATION 767. MAINTENANCE REMOVED AND REPLACED CRACKED STRINGER CLIP STRINGER 9L STATION 767 IAW DWG 146A1132 REV B AND SRM 51-40-02 PARA 4.
